Universidad Complutense de Madrid
E-Prints Complutense

IndexAuthor

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 2.

Quesada, Carlos and Rodríguez Bernal, Aníbal (2017) Second order linear parabolic equations in uniform spaces in RN. Revista matemática complutense, 30 (1). pp. 63-68. ISSN 1139-1138

Quesada, Carlos and Rodríguez Bernal, Aníbal (2014) Smoothing and perturbation for some fourth order linear parabolic equations in R-N. Journal of mathematical analysis and applications, 412 (2). pp. 1105-1134. ISSN 0022-247X

This list was generated on Wed Jul 24 04:44:36 2019 CEST.